|Atripla & Night Sweats
May 24, 2007
I have Recently started taking Atripla. This is the first HIV medication I am on. I had a count of 70 cd4 count and 13226 Viral load. I take Atripla at night before bed and for the last couple nights I have been waking up with night sweats is this normal?
| Response from Dr. Henry
The efavirenz in Atripla commonly causes sleep/central nervous system disturbances during the night after taking evening doses. Sometimes sweating can accompany that side effect. Other medical problems including some AIDS-related conditions can cause night sweats and fevers as well. I would check you temperature throughout the day and when you wake up with sweats and inform your HIV specialist of the readings as well as provide details about what you are experiencing. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- I Have Night Sweats But No Fever Could It Be Hiv
- Night Sweats And No Fever
- Are Night Sweats In Hiv Accompanied By High Temperature?
- Sore Throat After Sex With Stripper Worried I Have HIV
- Tingling Lips After Getting Scratched Worried I Have HIV
- White Tongue After Receiving Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.